American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] I. G. Graham, E. A. Spence and E. Vainikko. Domain decomposition preconditioning for high-frequency Helmholtz problems with absorption. Math. Comp. 86 (2017) 2089-2127.
Abstract, references, and article information   
View Article: PDF

[2] Hélène Barucq, Théophile Chaumont-Frelet and Christian Gout. Stability analysis of heterogeneous Helmholtz problems and finite element solution based on propagation media approximation. Math. Comp. 86 (2017) 2129-2157.
Abstract, references, and article information   
View Article: PDF

[3] Hengguang Li. Regularity and multigrid analysis for Laplace-type axisymmetric equations. Math. Comp. 84 (2015) 1113-1144.
Abstract, references, and article information   
View Article: PDF

[4] Serge Kräutle. A domain decomposition method using efficient interface-acting preconditioners. Math. Comp. 74 (2005) 1231-1256. MR 2137001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Constantin Bacuta, James H. Bramble and Jinchao Xu. Regularity estimates for elliptic boundary value problems in Besov spaces. Math. Comp. 72 (2003) 1577-1595. MR 1986794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gabriel N. Gatica and Salim Meddahi. A dual-dual mixed formulation for nonlinear exterior transmission problems. Math. Comp. 70 (2001) 1461-1480. MR 1836913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Z. Wiener and Y. Yomdin. From formal numerical solutions of elliptic PDE's to the true ones. Math. Comp. 69 (2000) 197-235. MR 1654018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Bendali and Ph. Guillaume. Non-reflecting boundary conditions for waveguides. Math. Comp. 68 (1999) 123-144. MR 1609674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Christophe Labreuche. A convergence theorem for the fast multipole method for 2 dimensional scattering problems. Math. Comp. 67 (1998) 553-591. MR 1458223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Zhixin Shi and Brian Hassard. Precise solution of Laplace's equation . Math. Comp. 64 (1995) 515-536. MR 1270623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. K. Aziz and R. Bruce Kellogg. Finite element analysis of a scattering problem . Math. Comp. 37 (1981) 261-272. MR 628694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Wlodzimierz Proskurowski and Olof Widlund. On the numerical solution of Helmholtz's equation by the capacitance matrix method . Math. Comp. 30 (1976) 433-468. MR 0421102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia